HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Norm of a linear combination of two operators of a Hilbert space

Files in This Item:
pre537.pdf525.88 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83682

Title: Norm of a linear combination of two operators of a Hilbert space
Authors: Nakazi, T. Browse this author
Yamamoto, T. Browse this author
Keywords: Operator norm
Angle
Hilbert space
Idempotent operator
Issue Date: Aug-2001
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 537
Start Page: 1
End Page: 16
Abstract: Let a, (J, 1, () be complex numbers such that 􀀉;fJ =J 0. If A and B arc bounded linear operators on the Hilbert space H such that 1A + fJB is right invertible then we study the operator norm of (aA + /JB)bA + fJB)-1 using the angle (p between two subspaces ran A and ran B or the angle '􀀕J = '􀀕J(A, B) between two operators A and B where c:os'􀀕J(A,B) = sup{l(Af,Bf)I / (IIA.fll · IIB.fll); f EH, Af =J 0, Bf =JO}.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69286
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University